# SDR AALA20160712001

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 88,790 hours, 41,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY WALL MOUNTED EMERGENCY LIGHT EXIT COVER IS MISSING. AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY AND ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-53-01.
